Alert archive / California / High Surf Advisories in 2007

High Surf Advisory 13, NWS Los Angeles, CA

December 24, 2007

NWS Los Angeles, CA issued this high surf advisory at Dec 24, 2007, 6:40 PM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2007, 6:40 PM PST (02:40 UTC)
Expired
Dec 26, 2007, 4:00 AM PST
In force
33 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS46 KLOX 250240
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
640 PM PST MON DEC 24 2007

...HIGH SURF ADVISORY IN EFFECT FOR THE CENTRAL COAST THROUGH
CHRISTMAS DAY...

.A HIGH SURF ADVISORY WAS ISSUED BY THE NATIONAL WEATHER SERVICE
IN OXNARD CALIFORNIA FOR SAN LUIS OBISPO AND SANTA BARBARA NORTH
COASTS. NORTHWEST SWELLS GENERATED BY DISTANT STORMS OVER THE
EASTERN PACIFIC WILL ARRIVE IN THE COASTAL WATERS AVERAGING 14
FEET WITH A SWELL PERIOD OF 15 SECONDS TUESDAY MORNING. SURF WILL
BUILD ALONG EXPOSED NORTHWEST FACING SHORES AND AVERAGE 10 FEET
TUESDAY. WHILE SURF SUBSIDES TUESDAY NIGHT THROUGH WEDNESDAY
SWELLS FROM A DISTANT STORM WILL BE IN ROUTE AND LIKELY ARRIVE
THURSDAY MORNING.

CAZ034-035-251200-
/O.NEW.KLOX.SU.Y.0013.071225T0240Z-071225T2300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
640 PM PST MON DEC 24 2007

...HIGH SURF ADVISORY IN EFFECT UNTIL 3 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
SURF ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST TUESDAY. 

SURF WILL BUILD TO 10 TO 12 FEET EARLY TUESDAY MORNING ALONG
EXPOSED NORTHWEST FACING SHORES. THE SURF WILL PERSIST THROUGH
TUESDAY AFTERNOON. A SURF ADVISORY WILL LIKELY BE REISSUED WEDNESDAY
NIGHT AS HIGH SURF RETURNS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH
WATER RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING
THE OCEAN. WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE
SHORELINE NEVER TURN YOUR BACK ON THE OCEAN.



$$

30
5 follow-up statements
000 
WHUS46 KLOX 251137
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
337 AM PST TUE DEC 25 2007

CAZ034-035-251745-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-071225T2300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
337 AM PST TUE DEC 25 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

SURF FROM 10 TO 12 FEET WILL AFFECT EXPOSED NORTHWEST FACING
SHORES AND WILL PERSIST THROUGH MID AFTERNOON. 

ANOTHER ROUND OF HIGH SWELL WILL MOVE INTO THE AREA LATER
WEDNESDAY. A SURF ADVISORY WILL LIKELY BE REISSUED WEDNESDAY
NIGHT AS HIGH SURF RETURNS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER
RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN.
WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER
TURN YOUR BACK ON THE OCEAN.

$$
000 
WHUS46 KLOX 251735
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
935 AM PST TUE DEC 25 2007

CAZ034-035-252300-
/O.CON.KLOX.SU.Y.0013.000000T0000Z-071225T2300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
935 AM PST TUE DEC 25 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

SURF FROM 10 TO 12 FEET WILL AFFECT EXPOSED NORTHWEST FACING SHORES
AND WILL PERSIST THROUGH MID AFTERNOON.

ANOTHER ROUND OF HIGH SURF WILL MOVE INTO THE AREA LATER WEDNESDAY.
A SURF ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AS HIGH SURF RETURNS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER
RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN.
WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER
TURN YOUR BACK ON THE OCEAN.

$$

MEIER
000 
WHUS46 KLOX 252255
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 PM PST TUE DEC 25 2007

CAZ034-035-260400-
/O.EXT.KLOX.SU.Y.0013.000000T0000Z-071226T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
255 PM PST TUE DEC 25 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING.

SURF FROM 11 TO 13 FEET WILL CONTINUE TO AFFECT EXPOSED NORTHWEST
FACING SHORES AND WILL PERSIST THROUGH THE EVENING.

ANOTHER ROUND OF HIGH SURF WILL MOVE INTO THE AREA LATE WEDNESDAY.
A SURF ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AS HIGH SURF RETURNS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER
RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN.
WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER
TURN YOUR BACK ON THE OCEAN.

$$

MEIER
000 
WHUS46 KLOX 260351
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
751 PM PST TUE DEC 25 2007

CAZ034-035-261200-
/O.EXT.KLOX.SU.Y.0013.000000T0000Z-071226T1200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
751 PM PST TUE DEC 25 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. 

SURF TO 10 TO 12 FEET WILL CONTINUE ALONG EXPOSED NORTHWEST AND
WEST FACING SHORES THROUGH EARLY MORNING.

ANOTHER ROUND OF HIGH SURF WILL MOVE INTO THE AREA EARLY THURSDAY.
A SURF ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AS HIGH SURF
RETURNS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION.

ALL PERSONS SHOULD BE AWARE OF THE RISKS ASSOCIATED WITH WATER
RELATED ACTIVITIES AND USE EXTREME CAUTION WHEN ENTERING THE OCEAN.
WHEN IN DOUBT...JUST STAY OUT. WHEN VISITING THE SHORELINE NEVER
TURN YOUR BACK ON THE OCEAN.

$$

30
000 
WHUS46 KLOX 261203
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
403 AM PST WED DEC 26 2007

...THE HIGH SURF ADVISORY HAS EXPIRED...

.SURF HAS SUBSIDED BELOW ADVISORY LEVELS ON THE CENTRAL COAST.

CAZ034-035-261315-
/O.EXP.KLOX.SU.Y.0013.000000T0000Z-071226T1200Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
403 AM PST WED DEC 26 2007

...HIGH SURF ADVISORY HAS EXPIRED...

THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this high surf advisory went out at Dec 24, 5:30 PM PST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 24, 5:30 PM PST, 1 hour 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
530 PM PST MON DEC 24 2007

.UPDATE...HAVE ISSUED AN UPDATE TO RENDER CURRENT CONDITIONS AND
TRENDS. NORTH WIND ACCELERATED OVER THE NORTHERN HALF OF THE AREA
THIS AFTERNOON AND VTX INDICATED THE SOUTHERN LIMIT OF THE WIND LINE
THIS HOUR...WIND WILL CONTINUE TO ACCELERATE AND BECOME NORTHEAST
THIS EVENING AS THE HIGH PRESSURE BUILDS INLAND. HAVE ADJUSTED HIGH
WIND WARNING TIMING UP OVER THE ENTIRE AREA...OTHERWISE NO OTHER
CHANGES AT THIS TIME.

FOLLOWING DISCUSSION WRITTEN BY PREVIOUS SHIFT

&&

.SHORT TERM...(TONIGHT-THURSDAY)

WEAK SHORTWAVE WILL CONTINUE TO MOVE THROUGH THE FORECAST AREA THIS
AFTERNOON. THERE WILL BE CONTINUED LOCAL GUSTY AND ERRATIC WINDS
ACROSS THE WESTERN PORTION OF THE ANTELOPE VALLEY DUE TO STRONG
WINDS MOVING ACROSS THE TEHACHAPI MOUNTAIN RANGE. LOCAL BLOWING SAND
COULD CAUSE BRIEF HAZARDOUS ROAD CONDITIONS ACROSS HWY 14 AND 138
WITH THIS WAVE TYPE EFFECT OVER THE TEHACHAPIS. THIS SHOULD ABATE
LATER THIS EVENING.

VERY STRONG WINDS BEHIND THIS SHORTWAVE WILL INCREASE DRAMATICALLY
OVERNIGHT. CURRENTLY LAX-BFL SFC GRADS WERE NEARLY -8.0 MB THIS
AFTERNOON. WITH SUCH STRONG GRADIENTS...THE I-5 CORRIDOR WILL BE
UNDER THE GUN WITH VERY GUSTY NORTHERLY WINDS 25 TO 40 MPH WITH
GUSTS TO 55 MPH THIS AFTERNOON. HOWEVER...AS THE WINDS BEGIN TO
SHIFT OUT OF THE NORTHEAST...LAX-DGT SFC PRES GRADS WILL STRENGTHEN
RAPIDLY OVERNIGHT TO NEAR -9.0 MB. CURRENTLY NEAR NUETAL. WITH
DECENT UPPER LVL SUPPORT AS WELL...AND DECENT COLD AIR
ADVECTION...VERY STRONG WINDS WILL DEVELOP ACROSS THE MAJORITY OF
LA/VTU COUNTIES LATER THIS EVENING THROUGH CHRISTMAS DAY. EXPECT
MOUNTAINS TO REACH SUSTAINED WINDS BETWEEN 35 TO 50 MPH WITH GUSTS
OVER 70 MPH POSSIBLE LATER THIS EVENING THROUGH CHRISTMAS DAY. WIND
SPEEDS WILL BE SLIGHTLY LESS ACROSS THE WIND PRONE VALLEYS AND BELOW
THE PASSES AND CANYONS FROM THE HOLLYWOOD HILLS TO LEO CARRILLO
STATE PARK INCLUDING MALIBU. THE PEAK OF THIS WIND EVENT SHOULD
OCCUR BETWEEN 3 AM TO 9 AM CHRISTMAS DAY. THE SANTA BARBARA COUNTY
MOUNTAINS AND SOUTH COAST WILL EXPERIENCE GUSTY NORTH TO NORTHEAST
WINDS AS WELL THIS EVENING THROUGH THE OVERNIGHT HOURS. STRONGEST
WINDS SHOULD OCCUR OVERNIGHT NEAR THE MONTECITO HILLS AND AREAS
BELOW PASSES AND CANYONS. TEMPS WILL DECLINE SIGNIFICANTLY ACROSS
THE INTERIOR SECTIONS OF THE FORECAST AREA...INCLUDING THE ANTELOPE
VALLEY AND MOUNTAIN LOCATIONS WITH RELATIVELY COLD AIR ADVECTING
INTO THE REGION. TEMPS SHOULD BE ONLY SLIGHTLY COOLER ACROSS THE
COASTAL AND VALLEY AREAS A FEW DEGREES ON CHRISTMAS DAY.

RED FLAG WARNINGS ARE ALSO IN EFFECT FROM THIS EVENING THROUGH
CHRISTMAS DAY FOR LA/VTU COUNTIES EXCLUDING THE ANTELOPE VALLEY FOR
STRONG WINDS AND LOWER RH VALUES. WINDS WILL BEGIN TO DIE DOWN
TUESDAY EVENING.

ANOTHER WEAK INSIDE SLIDER WILL DROP ACROSS NEVADA ON WED TO HELP
SET UP ANOTHER ROUND OF GUSTY OFFSHORE WINDS IN ITS WAKE. EXPECT
STRONG NORTHERLY WINDS TO DEVELOP ONCE AGAIN ACROSS THE SBA/VTU/LA
COUNTY MOUNTAINS WITH THE I-5 CORRIDOR BEING AFFECTED WEDNESDAY.
TEMPS WILL BE MUCH COOLER ACROSS THE MOUNTAINS AND ANTELOPE VALLEY
ON WED...WHILE MUCH OF THE FORECAST AREA WILL ONLY REACH THE 50S N
OF POINT CONCEPTION WITH HIGHS ONLY REACHING THE MID 60S IN THE
WARMEST AREAS IN LA/VTU COUNTIES. WINDS WILL BEGIN TO SHIFT OFFSHORE
WED NIGHT FOR AT LEAST ADVISORY LEVEL WINDS WILL BE POSSIBLE FOR
THE MOUNTAINS AND VALLEYS OF LA/VTU COUNTIES. WINDS WILL REMAIN
WEAKLY OFFSHORE THURSDAY WITH TEMPS SIMILAR ACROSS THE COASTAL AND
VALLEY AREAS.

.LONG TERM...(FRI-MON)
BROAD W TO NWLY FLOW ALOFT CONTINUES ACROSS THE REGION THU THROUGH
SUN. A COUPLE OF WEAKENING FRONTAL SYSTEMS COULD THREATEN THE AREA
WITH SOME RAIN...WITH THE BEST THREAT OF WDSPRD RAIN ACROSS THE AREA
ON FRI AND FRI NIGHT. WILL KEEP SLIGHT POPS FOR AREAS N OF PT
CONCEPTION FOR SAT AND SAT NIGHT AS ANOTHER SYSTEM BRUSHES BY TO THE
N. RAINFALL AMOUNTS SHOULD BE ON THE LOW SIDE. IT WILL BE QUITE COOL
ACROSS THE ENTIRE AREA THU THRU SUN. UPPER HIGH MOVES CLOSER TO AREA
ON MONDAY WHICH SHOULD BRING A FEW DEGREES OF WARMING TO THE AREA.
BUT NEAR NORMAL FOR THIS TIME OF YEAR.

&&

.AVIATION...

24/2210...HIGH PRESSURE ALOFT WILL KEEP VFR CONDS TO THE AREA
THROUGH THE PERIOD...WHILE INCREASING HIGH PRESSURE OVER THE FOUR
CORNERS WILL BRING AN EXTENDED PERIOD OF OFFSHORE WINDS TO THE AREA
STARTING TONIGHT. LGT-MDT TURBC AND LLWS ARE LIKELY OVER AND NEAR
HIER TRRN....AS WELL AS KBUR AND KVNY. MDT-SVR UDDS AND LLWS ARE
LIKELY AROUND KWJF AND KPMD THROUGH 06Z AS WELL.

FOR KLAX...HIGH CONFIDENCE IN CLEAR SKIES THROUGH PERIOD. 10 KT OR
LESS SEABREEZE WILL WEAKEN AFTER 03Z...FOLLOWED BY EAST WINDS AROUND
8 KTS AFTER 10Z. OCCASIONAL EAST GUSTS OVER 10 KTS ARE POSSIBLE.

FOR KBUR...HIGH CONFIDENCE IN CLEAR SKIES THROUGH THE PERIOD. NW
WINDS ARE EXPECTED TO INCREASE AND GUST AROUND 20 KTS IN THE EVENING
HOURS...THEN TURN EASTERLY AFTER 10Z. LGT TO MDT TURBULENCE VERY
LIKELY FROM SFC-070 THROUGH TUES AM.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
RED FLAG WARNING (SEE LAXRFWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...30/KAPLAN
AVIATION...MEIER

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 24, 9:45 AM PST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
945 AM PST MON DEC 24 2007

CAZ034>041-044>047-051>054-059-087-088-251400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
945 AM PST MON DEC 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES...INCLUDING THE SANTA MONICAS
THROUGH THIS AFTERNOON. SUSTAINED WINDS WILL BE BETWEEN 20 AND 35
MPH WITH GUSTS TO AROUND 50 MPH TODAY. IN THE MOUNTAINS OF LOS
ANGELES AND VENTURA COUNTIES...WINDS ARE EXPECTED TO INCREASE
TONIGHT TO 30 TO 50 MPH WITH GUSTS POSSIBLY OVER 70 MPH. IN THE
VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...IN COASTAL SECTIONS OF
LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM HOLLYWOOD TO LEO
CARRILLO STATE PARK...AND IN COASTAL SECTIONS OF VENTURA
COUNTY...WIND WILL INCREASE TONIGHT...AND GUSTS TO 60 MPH ARE
POSSIBLE. WINDS MAY REACH ADVISORY LEVEL TONIGHT THROUGH AND BELOW
PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SANTA BARBARA COUNTY.
STRONG WINDS AND A SHARP DROP IN RELATIVE HUMIDITY VALUES THIS
EVENING WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS IN THE MOUNTAINS
OF LOS ANGELES AND VENTURA COUNTIES BY THIS EVENING...AND IN COASTAL
AND VALLEY AREAS OF LOS ANGELES AND VENTURA COUNTIES BY TONIGHT.
GALE WINDS WILL CONTINUE ACROSS ZONE 673 NEAR POINT CONCEPTION
THROUGH TONIGHT WITH FREQUENT WIND GUSTS TO 35 KT.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

IN THE MOUNTAINS OF LOS ANGELES AND VENTURA
COUNTIES...NORTHEAST WINDS OF 30 TO 50 MPH ARE EXPECTED TUESDAY
MORNING THROUGH TUESDAY AFTERNOON...WITH GUSTS TO 70 MPH POSSIBLE.
IN THE VALLEYS OF LOS ANGELES AND VENTURA COUNTIES...IN COASTAL
SECTIONS OF LOS ANGELES COUNTY BELOW PASSES AND CANYONS FROM
HOLLYWOOD TO LEO CARRILLO STATE PARK...AND IN COASTAL SECTIONS OF
VENTURA COUNTY...NORTHEAST WINDS OF 25 TO 40 MPH ARE EXPECTED
TUESDAY MORNING INTO TUESDAY AFTERNOON...AND GUSTS TO 60 MPH ARE
POSSIBLE. GUSTY WINDS WILL ALSO LIKELY AFFECT LOCATIONS THROUGH AND
BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SANTA BARBARA
COUNTY TUESDAY MORNING.STRONG WINDS AND VERY LOW RELATIVE HUMIDITY
VALUES WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS ACROSS VENTURA
COUNTY AND MUCH OF LOS ANGELES COUNTY THROUGH TUESDAY EVENING.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 8:59 PM PSTWind AdvisoryLOX6 hr
Dec 25, 3:15 AM PSTMarine Weather StatementLOX13 hr

Nearby

High Surf Advisories in California, 2007Every high surf advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.